# SDR ASOA20160117002R

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 31,305 hours, 18,546 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 20017500
- Part serial: 682227
- Condition: Shorted
- Location: Brake Sys
- Part time: 31,305 hours, 18,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER LANDING AND EXITING ON HIGH SPEED TAXIWAY THEY EXPERIENCED A COMPLETE BRAKE FAILURE AND COULD NOT STOP THE ACFT.  EMERGENCY BRAKE WAS PULLED TO STOP ACFT SAFELY.  MAINTENANCE R & R THE PILOT LT BRAKE PEDAL POSITION TRANSDUCER WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
